# SDR QXEA2012102601355

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 13,752 hours, 14,789 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS A PANEL MOUNT HOLES ON THE FWD AND AFT FRAMES WITH POSSIBLE CORROSION AROUND THEM.  BLENDED CORROSION ON AFT SERVICE DOOR FORWARD AND AFT FRAMES IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS .049" CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  FOUND BLENDS TO BE WITHIN LIMITS IAW RD 8/4-52-846.  RESTORED SURFACE PROTECTION IAW RD 8/4-52-846.  COMPLIED WITH HORIZ TC RD 8/4-52-846.
